MathSciNet Relay Station
MathSciNet bibliographic data
MR1340091 60H07 (58G32 60J65)
Aida, Shigeki; Elworthy, David Differential calculus on path and loop spaces. I. Logarithmic Sobolev inequalities on path spaces. C. R. Acad. Sci. Paris Sér. I Math. 321 (1995), no. 1, 97–102.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement